Dizziness

I have a problem with permanent dizziness. I have lung cancer so have been on chemotherapy but the "dizzies" started before my last chemo and my oncologist doesn't think it is connected. I have had head and brain scans but nothing has shown up. I have had my ears checked in hospital and have recently seen a neurologist but without success. It has made me virtually housebound because I am frightened of falling if I go out. I've tried various medication, none of which helped.

Can anyone help please?

Lilian

Skip

Featured Content

Are you a patient with lung cancer?

Please add your voice as an advocate today to help raise awareness about some of the issues commonly faced.

Learn more

Featured by HealthUnlocked

4 Replies

oldestnewest
  • Hello lilwil,

    I am sorry to hear that you are experancing dizziness, this is a horrible symptom. There can be many causes of dizziness and it sounds like you have had some of them already investigated, go back to your Gp and discuss any other reasons why you are experancing these symptoms, it could be due to low Blood pressure. It may also be worth having a chat with your lung cancer specialist nurse.

    If you would like to speak with someone please give us a call on our nurse led helpline freephone 0800 358 7200

    Kind regards

    Roy Castle Helpline

  • I have been back to see my GP and all she could suggest was a referral to a "Falls" clinic because the dizzies make me really unsteady. I have had my blood pressure checked several times and have had lots of different blood tests and an ECG. My oncologist has taken me off various medication and has even stopped my chemo to see if things improved but without success. I was hoping someone might have some ideas which would help. Started my 2nd cycle of pemetrexed today so I guess the side effects will take my mind off the dizzies for the next week or so. Hopefully they will stop as quickly as they came. Maybe tomorrow??? Fingers and toes crossed!

    Many thanks for your help,

    Lilian

  • Assuming your blood pressure isn't low.

    Vertigo is a common side effect of tramadol and a few other drugs that work similarly eg codeine.

  • My blood pressure is fine and I don't take tramadol. However I have been taking codydramol for several years but have never had a problem with dizziness when taking it. My GP has ruled out any connections with my medication and has admitted she doesn't know what might be causing it.

    Thanks for your suggestion anyway.

    Best wishes, Lilian

You may also like...